, Volume 38, Issue 1, pp 209-224
Date: 04 Oct 2012

Cayley Cages

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A (k,g)-Cayley cage is a k-regular Cayley graph of girth g and smallest possible order. We present an explicit construction of (k,g)-Cayley graphs for all parameters k≥2 and g≥3 and generalize this construction to show that many well-known small k-regular graphs of girth g can be constructed in this way. We also establish connections between this construction and topological graph theory, and address the question of the order of (k,g)-Cayley cages.